# SDR ASOA00083

- Difficulty date: July 20, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 3,825 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 356024310
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

FLT 4469 - CREW REPORTED AFTER TAKEOFF FROM YYZ, LEFT DUCT MESSAGE ILLUMINATED ON EICAS.  CREW FOLLOWED QRH PROCEDURES AND SHUT DOWN LEFT ENGINE.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REPLACED 14TH STAGE DUCT OVERHEAT/FIRE LOOP IN THE LEFT ENGINE PYLON.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
